By the same authors

From the same journal

Efficient Estimation and Computation for the Generalized Additive Models with Unknown Link Function

Research output: Contribution to journalArticle

Standard

Efficient Estimation and Computation for the Generalized Additive Models with Unknown Link Function. / Lin, Huazhen; Pan, Lixian; Lv, Shaogao; Zhang, Wenyang.

In: Journal of Econometrics, Vol. 202, No. 2, 02.2018, p. 230–244.

Research output: Contribution to journalArticle

Harvard

Lin, H, Pan, L, Lv, S & Zhang, W 2018, 'Efficient Estimation and Computation for the Generalized Additive Models with Unknown Link Function', Journal of Econometrics, vol. 202, no. 2, pp. 230–244. https://doi.org/10.1016/j.jeconom.2017.11.001

APA

Lin, H., Pan, L., Lv, S., & Zhang, W. (2018). Efficient Estimation and Computation for the Generalized Additive Models with Unknown Link Function. Journal of Econometrics, 202(2), 230–244. https://doi.org/10.1016/j.jeconom.2017.11.001

Vancouver

Lin H, Pan L, Lv S, Zhang W. Efficient Estimation and Computation for the Generalized Additive Models with Unknown Link Function. Journal of Econometrics. 2018 Feb;202(2):230–244. https://doi.org/10.1016/j.jeconom.2017.11.001

Author

Lin, Huazhen ; Pan, Lixian ; Lv, Shaogao ; Zhang, Wenyang. / Efficient Estimation and Computation for the Generalized Additive Models with Unknown Link Function. In: Journal of Econometrics. 2018 ; Vol. 202, No. 2. pp. 230–244.

Bibtex - Download

@article{b62d30a4a5e44300894abddff9b4ff2b,
title = "Efficient Estimation and Computation for the Generalized Additive Models with Unknown Link Function",
author = "Huazhen Lin and Lixian Pan and Shaogao Lv and Wenyang Zhang",
note = "{\circledC} 2017 Elsevier B.V. All rights reserved. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy.",
year = "2018",
month = "2",
doi = "10.1016/j.jeconom.2017.11.001",
language = "English",
volume = "202",
pages = "230–244",
journal = "Journal of Econometrics",
issn = "0304-4076",
publisher = "Elsevier BV",
number = "2",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Efficient Estimation and Computation for the Generalized Additive Models with Unknown Link Function

AU - Lin, Huazhen

AU - Pan, Lixian

AU - Lv, Shaogao

AU - Zhang, Wenyang

N1 - © 2017 Elsevier B.V. All rights reserved. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy.

PY - 2018/2

Y1 - 2018/2

U2 - 10.1016/j.jeconom.2017.11.001

DO - 10.1016/j.jeconom.2017.11.001

M3 - Article

VL - 202

SP - 230

EP - 244

JO - Journal of Econometrics

T2 - Journal of Econometrics

JF - Journal of Econometrics

SN - 0304-4076

IS - 2

ER -